DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Computer Science and Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1332

Title: Multiway cuts in node weighted graphs
Authors: Garg, Naveen
Vazirani, Vijay V
Yannakakis, Mihalis
Keywords: approximation algorithm
LP-relaxation
Issue Date: 2004
Citation: Journal of Algorithms, 50(1), 49-61
Abstract: A (2−2/k) approximation algorithm is presented for the node multiway cut problem, thus matching the result of Dahlhaus et al. (SIAM J. Comput. 23 (4) (1994) 864–894) for the edge version of this problem. This is done by showing that the associated LP-relaxation always has a half-integral optimal solution.
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1332
Appears in Collections:Computer Science and Engineering

Files in This Item:

File Description SizeFormat
gargmul2004.pdf146.85 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback